# SDR LR7A08104

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,133 hours, 26,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 34004237R
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, PER JOB CARD HC5321 FOUND CARGO COMPT PRESSURIZE FAIRING FORMER CRACKED AT FS 477, WL284, RBL16.5.  REPAIRED BY FABRICATING AND INSTALLING FORMER IAW SMP583 CHAP 51-60, 51-70, AND DWG 340042.
